ISOTROPIC WEYL MANIFOLD WITH A SEMI-SYMMETRIC CONNECTION


Canfes E.

ACTA MATHEMATICA SCIENTIA, vol.29, no.1, pp.176-180, 2009 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 29 Issue: 1
  • Publication Date: 2009
  • Doi Number: 10.1016/s0252-9602(09)60018-7
  • Title of Journal : ACTA MATHEMATICA SCIENTIA
  • Page Numbers: pp.176-180

Abstract

In this work, it is proved that every isotropic Weyl manifold with a semi-symmetric connection is locally conformal to an Einstein manifold with a semi-symmetric connection.